MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000S-PC
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is yet to be received.
 
Event or Problem Description
The event involved a spinning spiros® closed male luer, purple cap and the customer reported that the healthcare professional (hcp) in the chemotherapy department observed a a significant flow/leak of product {phesgo medication) between the syringe and the spiros connector when passing it into a 10ml syringe on a syringe-driver.The customer reported about a 30 min delay in therapy as they had to redo the preparation of medication.There was patient involvement, but there was no harm reported as a consequence of this event.The medication did come into contact with the hcp but the staff was protected by gloves and blouse.The leak cleaned per facility protocol.
 
Additional Manufacturer Narrative
Two new in package ch2000s-pc, spinning spiros were returned for investigation of leakage.There was no visible damage or anomalies observed.No mating devices were returned to evaluate with the ch2000s-pc, spinning spiros.Subsequent leak testing found each of the ch2000s-pc spinning spiros met pressure leak testing expectations outlined in the product performance specification.The complaint was unable to be replicated or confirmed.Lot history review was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
SPINNING SPIROS® CLOSED MALE LUER, PURPLE CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18253572
Report Number9617594-2023-01060
Device Sequence Number20630915
Product Code ONB
UDI-Device Identifier00840619027568
UDI-Public(01)00840619027568(17)271201(10)13490828
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S-PC
Device Lot Number13490828
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date12/03/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHESGO, MFR UNK
Patient SexUnknown